MathSciNet Relay Station
MathSciNet bibliographic data
MR366872 12A50
Ishida, Makoto On $2$-rank of the ideal class groups of algebraic number fields. J. Reine Angew. Math. 273 (1975), 165–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement